# SDR DALA2015022101527

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLCRANK.  BELLCRANK WAS REPLACED IAW CMM 27-20-33 AND WILL BE INSTALLED AND ADJUSTED.
